Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

KiminOrlando

Members
  • Content Count

    689
  • Joined

Everything posted by KiminOrlando

  1. Turmeric put a friend of mine in a full blown autoimmune crisis. Turmeric is very dangerous. It is more than just an anti-inflammatory. Just be careful if you have an autoimmune component and please be under the guidance of a licensed physician.
  2. @MTRJ75 Autoimmune disease doesn't mean you are sick a lot. You really wouldn't know what your immune system is doing without constant bloodwork checking ANA and other stuff. Autoimmune disease means your immune system is either too strong or the right strength but misguided and attacking your body. It can attack your nervous system, your joints, your lungs, your heart, etc. This is why suppressing my immune system helps my dysautonomia. If you are doing something to strengthen your immune system like echinacea or tumeric, then you are likely making your dysautonomia worse if it is indeed autoimmune.
  3. I think your premise is correct. I have an autoimmune component. I also have Mixed Connective Tissue disease which is a nebulous term for 'unknown autoimmune', but have also tested positive for lupus and Rheumatoid arthritis. When I am on immunosuppressants like methotrexate, biologics or JAKs, my dysautonomia gets better. When I have to stop or decrease them, dysautonomia gets worse. They haven't been able to tie in a specific antibody. I also have the dry eye/mouth thing, but didn't test positive for Sjogren's either in blood or biopsy. The doctor said they would have put money on that biopsy being positive. My doctor said we need to be careful when we take additional neurotransmitters. Basically we are flooding the zone. My receptors are damaged so an example is they typically pick up 1 in 20 signals. Flooding the zone can work because you throw more at it, but then suddenly it starts picking up 1 in 3 and you are in trouble. It sounds like you did something to make your receptors more reliable, then threw too much at them. The question is what. Also, it is possible to get a Mayo blood test without actually going to Mayo. My doctor drew my blood and sent it out. Keep working with this. I think one of us is going to stumble upon something. I am shocked how much better I feel on melatonin. I don't sleep, but I'm not vibrating and jumping out of my skin while being so tired I just want to collapse into a lump on the floor.
  4. My opion is to try a stool softener like colace first. You might also need to add something like Miralax every couple of days. That is what I do. My opinion is that it is better than a laxative because it puts your body through less, but they don't work as fast. You will have to stay on these things, maybe mostly Miralax, to keep things moving. I would temporarily try that, but bring it up to your doctor. I think a traditional laxative can throw off electrolytes.
  5. I took it for more than a year. It is very expensive. It lasts longer and there aren't the ups and downs like midodrine. For me, my bp regulator is broken, meaning I not only get low bp, but started getting high bp. This was a problem and meant I had to come off Northera. I felt my best when I was on it.
  6. Have they considered Northera for him? It seems like it would smooth everything out.
  7. I stopped my salt pill and my BP is ok. My headache is gone. Will mention this to my cardio soon. I wanted to see if / how long before my bp is low and I faint.
  8. I have had a headache and nausea/vomiting for 3 days. Not all that uncommon for me, but the headache doesn't usually last this long. I just checked my bp and it is elevated. Doctor is closed for the weekend. 128/100. I'm thinking of stopping my salt pills. I take florinef but don't think I should stop or taper it. Anybody had low BP for a long time change to high BP? It isn't high enough to go to the ER, is it? My head is hurting bad enough that I have thought about it but I don't know what they could do for me.
  9. Gastroparesis causes nausea. Gastroparesis often also causes pernicious anemia because of absorption issues. Pernicious anemia will make you sleep 22 hours a day and spend the other 2 in a fog. Have they checked your B12 in your blood? The worst time in my life was before I was treated for both of those conditions. I only have vague memories of those years.
  10. Yes. I started taking melatonin and it helped at night. Oddly, it doesn't make me tired. Thinking of trying it during the day too.
  11. My doctor had never seen anything like it. I had a doppler study to check blood flow, but it was fine. Of course, it was done laying down.
  12. I am also a slow healer. I had surgery on my ankle and the incision pulled open, maybe because of swelling from blood pooling. The incision bruised. It has been 4 years and still looks bruised. I think it has something to do with POTS, but I don't know what it is. I was supposed to do the other ankle, but that surgeon, a podiatrist, declined to do it.
  13. @Jwarrior77 At this time we have no further information. The doctor stopped that IV Biologic because I had a bad reaction. We are just now getting ready to start another RA med. My dysautonomia is worse when I am off my autoimmune meds. Nobody has retested my Free Light Chains.
  14. I have gastroparesis but it took years before they would do the test. I told them I would throw up when I bent over to pick something up. I would eat dinner, then throw it up the next morning. It isn't supposed to still be there that long. I am on medication for it and it changed my life. Before meds, I wouldn't leave the house because I never knew when it would happen. I went to 4 gastroenterologists before I found one to take me seriously.
  15. I think in women it can be difficult to see everything because of breast tissue. Not sure if that is an issue here.
  16. I sway. I don't know why and nobody seems worried about it. I wish it would stop.
  17. I agree with Lily. I get a bone density scan every two years to make sure nothing bad is going on. They monitor me, but let me stay on the med. If things start to go wrong with my bones, then they would reassess.
  18. I've been on florinef for 15 years. I think some doctors overreact. My bone density scans are within range for my age group... the low side of normal. Curious about other people. I'm on another med for something else that people panic about, but my doctors said it was reformulated and it isn't an issue anymore. This seems to be common.
  19. I don't have it that bad, but I took Melatonin to help me sleep. Didn't help me sleep but it helped the shaky, sweaty, feeling like my whole body is vibrating and I'm going to jump out of my skin but I'm too exhausted to deal with it all feeling. Dumb luck it seems to help and I don't know how long it will last. Hope you find something.
  20. Yes. It turned out in addition to all this mess, I had pernicious anemia. It would take all of my energy to walk from the couch to the kitchen table (20 ft). After that I just wanted to collapse and sleep instead of eat. It was a very bad time in my life. Hopefully they do full blood counts and notice what is going on. I went for years with untreated pernicious anemia even though it was clearly in my bloodwork. Low blood pressure is also very exhausting as is tachycardia. When my resting HR was in the 120s, I was too tired to do anything. Keep talking to your doctors. It can get better.
  21. Boredom? You can call my insurance company and try to get them to pay my claims, then call the doctor to get them to update the claim. Then call the pharmacy to see if they have been able to get my drug yet. I'm flipping exhausted. I'm joking. That isn't a criticism.
  22. Good for you for advocating for yourself. Hope you find a better fit.
  23. I have tried Melatonin the last two nights. I'm hyperPOTS and normally wake up with my body vibrating and I randomly sweat all night. Both nights none of that happened. I woke up with my body still and relaxed. It was so calm and peaceful like I have never experienced. Has this happened to anyone else? Is there any medical reason this would happen? It doesn't make sense to me.
  24. Yes, but I see your concern if your PCP wants to chalk your POTS up to anxiety, then you want him out of the loop, unfortunately. I would not sign it and talk to your therapist. Tell them you are concerned it will impact treatment of your medical condition because uninformed doctors like to think of it as a psychological condition instead of medical. Tell him you understand that normally people do coordinate with the PCP. Maybe he will research dysautonomia. Maybe being honest will make him an ally.
×
×
  • Create New...